# SDR DL733030353

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 47,438 hours, 32,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 12704
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT INOPERATIVE, RELAMPED NO HELP R & R POWER SUPPLY LIGHT OPS NORMAL.
